# SDR F3LA2022011700103

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07179
- Aircraft time: 17,922 hours, 7,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664709
- Part serial: M12341
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DOOR 1R WAS UNABLE TO BE ARMED WHEN FA PRESSED ARMING LEVER IN TO POSITION. CORRECTIVE ACTION: ADJUSTED GIRT BAR REF AMM 25-62-44-400-007-A OPS CHECK OF SLIDE/ARM DISARM GOOD AT THIS TIME. A/C OK FOR SERVICE.
